# SDR CAL960191

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- System (JASC): 5754 · Leading Edge Devices
- Part: Rollers/Tracks
- Condition: Lack Of Lube
- Location: Nr 5 Le Slat
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1708 - EWR - WHEN FLAPS WERE SELECTED BEYOND 5 DEGREES CREW RECEIVED T/E FLAP ASYMMETRY.  THE SAFETY WIRES WERE BROKEN ON GPWS AND ALTERNATE FLAP MASTER SWITCH.  THE LEFT INDICATOR WENT TO 10 DEGREES AND THE RIGHT STAYED AT 5 DEGREES.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 5 SLAT ROLLERS AND TRACKS DRY.  THE NR 5 SLAT ROLLERS AND TRACKS WERE LUBRICATED.  AN ADJUSTMENT AND TEST OF THE SLAT LEADING EDGE SYSTEM WAS PERFORMED IAW MM 27-81-00.  THE FLAPS/SLATS WERE OPERATED SEVERAL TIMES WITH NO ASYMMETRY PROBLEMS NOTED.  (M)
